# SDR CALA2023081802564

- Difficulty date: August 15, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N77430
- Make and model: Boeing 737924ER
- Aircraft serial: 37098
- Aircraft time: 47,039 hours, 16,446 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - AISLE EMER LIGHT INOP AT SEAT ROW 37ABC MEL ITEM DOES NOT REQUIRE INSPECTION, NO WORK PREFORMED. RELAMPED NO HELP. AISLE EMER LIGHT INOP AT SEAT ROW 37ABC.COMPLIED WITH MEL ITEM 3319E. NO TIME TO TROUBLESHOOT. EMERGENCY ISLE LIGHT INOP SEATS 37ABC. COMPLIED WITH MELITM 3319E TOMC APPROVED. FOUND CONNECTOR DISCONNECTED AT SEAT B. RECONNECTED. OPS CHK NORMAL.
